Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32451
Positive Solutions of Second-order Singular Differential Equations in Banach Space

Authors: Li Xiguang


In this paper, by constructing a special set and utilizing fixed point index theory, we study the existence of solution for the boundary value problem of second-order singular differential equations in Banach space, which improved and generalize the result of related paper.

Keywords: Banach space, cone, fixed point index, singular equation.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1158


[1] X.Liu, B.Yan, Boundary-irregular solutions to singular boundary value problems, Nonliear Anal.32(1998)633-644.
[2] IEEEhowto:kopkaAgarwal R.P,ORegan,D,Twin solutions to singular Dirichlet problem, J.Math.Anal.240(1999)433-435
[3] Agarwal R.P,ORegan,D, second order boundary initial value problems of singular type,J.Math.Anal┬┐Appl.229(1999)441-451.
[4] X Xu,On some results of singular boundary value problems, Doctoral thesis of Shandong University,2001.
[5] Liu Cai,Wang Li-li,Dong Li-li, Existence of the singular integrodifferential equations boundary value problems, Shandong Science, 22(3)2009 66-68.
[6] Yansheng Liu, Positive solutions of singular semiposition boundary value problems Acta Mathematica Scientia 2005 25(3)307-314.
[7] Yu Huimin, Liu Yansheng, Twin positive solutions for a singular semipositone boundary value problem, Acta Mathematica Scientia, 29(5)2009 1233-1239.
[8] Guo D.J,SunJ.X,Ordinary differential equations in abstract space Jinan: Shandong Sci.Tech.Publishing House,1989.